# SDR IPXA2023021691036

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,633 hours, 20,027 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*ATB* *EMER DECL* DRING CL OUT ENGGED VNAV L ENG STCK IN TO POS. CAPT & FO TRIED TO PULL IT BACK RETRCTED FLPS LVLED OFF AT 500FT. AIRSPD INCREAS UNBLE TO CNTRL W/ R ENG AT IDLE. DECL EMERG. RN ENG LMIT SRGE CK LST. AUTO THRT SWTCH OFF. FRWD AIRSPD INCREAS MAX 280 KTS. FINLLY F/O PULL HARD AND IT UNSTCK. LD'D AT CID.T/S ISSUE FIM 76-11-00-815-802. R&R LT ENG FFG AMM 73-21-01-004-001 & AMM 7321-01-404-013. OPS CHK GD AT THIS TME. CHK LT ENG THRTTLES CABLES, PULLEYS & CONNECTIONS FRM THE THRTLE QUAD TO THE LOWER GREA BOX. NO DEFCTS FND. CK PLA ANGLES & PRFRMED MCDP TEST 10. ALL TESTS PASS. PRFRMED TSTS 1, 2, 9, 10, 11 AMM 71-00-00-501 ALL TEST PASS.
